Journal of Family Medicine and Primary Care

CASE REPORT
Year
: 2015  |  Volume : 4  |  Issue : 2  |  Page : 269--272

Ciprofloxacin induced bullous fixed drug reaction: three case reports


Pragya A Nair 
 Department of Dermatology and Venereology, Pramukshwami Medical College, Karamsad, Gujarat, India

Correspondence Address:
Pragya A Nair
Department of Dermatology and Venereology, Pramukshwami Medical College, Karamsad, Gujarat - 388 325
India

Cutaneous adverse drug reactions (ADRs) are seen in about 1-2% cases. Fixed drug reaction (FDR) is responsible for about 10% of all ADRs. It is a delayed type of hypersensitivity reaction that occurs as lesions recurs at the same skin site due to repeated intake of an offending drug. The most common drugs causing fixed drug eruption (FDE) are analgesics, antibiotics, muscle relaxants and anticonvulsants. FDE due to ciprofloxacin has been reported earlier also, but bullous variant of FDR is rare. We hereby report three case reports of bullous FDR caused due to ciprofloxacin.


How to cite this article:
Nair PA. Ciprofloxacin induced bullous fixed drug reaction: three case reports.J Family Med Prim Care 2015;4:269-272


How to cite this URL:
Nair PA. Ciprofloxacin induced bullous fixed drug reaction: three case reports. J Family Med Prim Care [serial online] 2015 [cited 2020 Oct 23 ];4:269-272
Available from: https://www.jfmpc.com/article.asp?issn=2249-4863;year=2015;volume=4;issue=2;spage=269;epage=272;aulast=Nair;type=0